Medications and Effects (warning: sexual content)
Take This Life  

Go Back   Take This Life > Challenges > Life's Other Challenges > Male Issues


Medications and Effects (warning: sexual content)

This is a discussion on Medications and Effects (warning: sexual content) within the Male Issues forums, part of the Life's Other Challenges category; I'd like opinions on this subject, though I understand there are particular factors... Ten days ago I started with three ...

Reply
 
LinkBack Thread Tools
Old 08-21-17, 11:09 AM   #1
Member
 
Join Date: Jul 2017
Location: South America
Posts: 596
My Mood:
Default Medications and Effects (warning: sexual content)

I'd like opinions on this subject, though I understand there are particular factors...

Ten days ago I started with three medications: escitalopram, quetiapina and clonazepam. It's not been too bad, a bit of dizziness a couple of days with upset stomach, a lot of tiredness most days, but not as bad as I was expecting so can't complain too much.

The one part that is bugging a bit though, is the sexual side effects - this from searching I believe is just from the first drug (the anti-depressant).

I can get erections no problem, have sex normally (or playing alone...), but I can't climax. I can get to that point just before but then nothing. This is only since being on the medications.

It's not the biggest deal in the world I know, but it is somewhat frustrating. I know many women deal with this as a normal thing without medications, so I can't complain so much. As an aside, my partner loves this now - she was against me taking medications a week or so ago, but now she's climaxing all the time (she never really had problems getting there before me anyway), four times on Friday and myself not once.

So interested in experiences and opinions, if this might clear up in time I hope...
Andino is offline   Reply With Quote
Old 08-22-17, 01:57 PM   #2
Senior Member
 
Join Date: Jun 2014
Posts: 4,836
My Mood:
Default

Well if i am correct i am on quetiapine and clonazepam too, but not on 1st one...So really no experience there, though its harder for me to gain stable erection, and i salivate more. So thats different problem. It takes time for body to accomodate to drugs, like my shaking from lithium. As time progresses its shrinking, hopefully your problem will shrink (no pun intended) as well.
123Noon321 is offline   Reply With Quote
Old 08-22-17, 06:39 PM   #3
Member
 
Join Date: Jul 2017
Location: South America
Posts: 596
My Mood:
Default

Thanks. Do you take them at night or in the morning? Those two I take at night but if I take too late (because I need to work a bit more) I am extremely tired in the morning.

I understand the need to give time for accommodating to drugs, I just lack patience. And certain things that are more fun to have "happy endings" leave a certain frustration if so close but not quite there.

I don't want to say the wrong thing, but without a release it's almost like a weight down there now.

I am supposed to see the doctor next week anyway, and I've no embarrassment in discussing so ok. Thanks for the input.
Andino is offline   Reply With Quote
Old 08-25-17, 03:55 PM   #4
Member
 
tigerlover's Avatar
 
Join Date: Aug 2017
Location: i am in Europe(Belgium)
Posts: 596
My Mood:
Default

well..some drugs end up for the user in erectile dysfunctions etc..
that's a bit annoying..never happens to me though..
I'm bit older but still go full force sexually without medication
sex keeps me young(ahah)
tigerlover is offline   Reply With Quote
Old 08-25-17, 05:38 PM   #5
Member
 
Join Date: Jul 2017
Location: South America
Posts: 596
My Mood:
Default

Yes, that was perhaps among my first concerns before starting the medications, so I can't complain because I can have sex normally [except for the ending].

Considering how much my partner likes to fight, she's suddenly become very supportive (still doesn't know how to listen but hey...) and hardly any fighting at all. So, more relaxed and I guess in time...
Andino is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 11:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2